MathSciNet Relay Station
MathSciNet bibliographic data
MR2480545 60F05 (60C05)
Barbour, A. D.; Gnedin, A. V. Small counts in the infinite occupancy scheme. Electron. J. Probab. 14 (2009), no. 13, 365–384.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement